# SDR SWIA201231558

- Difficulty date: August 14, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 35,246 hours, 31,886 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT EMERGENCY LIGHT ON LEFT SIDE WINDOW AT EMERGENCY EXIT IS OUT.  (FLT 5642)  CLEANED NR 2 INVERTER CONNECTOR IN REFERENCE TO 200 MM.
